ClinVar Miner

Submissions for variant NM_003000.2(SDHB):c.425A>T (p.Asp142Val)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 1
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV000685060 SCV000812532 uncertain significance Gastrointestinal stroma tumor; Paragangliomas 4; Pheochromocytoma 2018-03-19 criteria provided, single submitter clinical testing This sequence change replaces aspartic acid with valine at codon 142 of the SDHB protein (p.Asp142Val). The aspartic acid residue is highly conserved and there is a large physicochemical difference between aspartic acid and valine. This variant is present in population databases (rs759709073, ExAC 0.002%). This variant has been reported in an individual affected with thyroid cancer (PMID: 25694510). Algorithms developed to predict the effect of missense changes on protein structure and function (SIFT, PolyPhen-2, Align-GVGD) all suggest that this variant is likely to be disruptive, but these predictions have not been confirmed by published functional studies and their clinical significance is uncertain. Algorithms developed to predict the effect of sequence changes on RNA splicing suggest that this variant may create or strengthen a splice site, but this prediction has not been confirmed by published transcriptional studies. In summary, the available evidence is currently insufficient to determine the role of this variant in disease. Therefore, it has been classified as a Variant of Uncertain Significance.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.